Skip to content
Event Location
Show events in

Max Price: Any Price
Free $200 $400 $600 $800 Any

March 2021

29

Mar 2021

You are invited to join us and welcome the newest group of Medical Registrars to commence practice in the New England region. …

6:30 pm 2 hour event
Inverell, NSW Free

Inverell - Welcome to the New England Medical Registrars 2021

Monday, March 29th 2021
6:30 PM - 9:00 PM
13-31 Campbell St
Inverell NSW 2360
Australia
Free
About the Event
You are invited to join us and welcome the newest group of Medical Registrars to commence practice in the New England region.

30

Mar 2021

Making Domestic Family Violence Visible in General Practice Co-Design Workshop …

9:30 am 7 hour event
Tamworth, NSW Free

Event 2 - DFV Visible in General Practice

Tuesday, March 30th 2021
9:30 AM - 4:30 PM
293 Marius Street
Tamworth NSW 2340
Australia
Free
About the Event
Making Domestic Family Violence Visible in General Practice Co-Design Workshop

30

Mar 2021

Management of Obesity New Australian data Pharmacotherapy Password to register : Obesity …

6:30 pm 2 hour event
Unknown location Free

Saxenda - Obesity management

Tuesday, March 30th 2021
6:30 PM - 8:30 PM
Unknown location
Free
About the Event
Management of Obesity New Australian data Pharmacotherapy Password to register : Obesity

30

Mar 2021

DFV Visible in General Practice Co-Design Workshop for General Practitioners …

6:30 pm 2 hour event
Tamworth, NSW Free

DFV Visible in General Practice CoDesign Workshop for General Practitioners

Tuesday, March 30th 2021
6:30 PM - 8:30 PM
293 Marius Street
Tamworth NSW 2340
Australia
Free
About the Event
DFV Visible in General Practice Co-Design Workshop for General Practitioners

30

Mar 2021

You are invited to join us and welcome the newest group of Medical Registrars to commence practice in the New England region. …

6:30 pm 2 hour event
Moree, NSW Free

Moree - Welcome to the New England Medical Registrars 2021

Tuesday, March 30th 2021
6:30 PM - 9:00 PM
7 Frome Street
Moree NSW 2400
Australia
Free
About the Event
You are invited to join us and welcome the newest group of Medical Registrars to commence practice in the New England region.

31

Mar 2021

Please join us for a presentation from our expert presenter, Margaret Jennings, Microbiologist and Infection Prevention & Control Educator, who will provide an Infection Preven …

7:30 am 1 hour event
Online Free

2021 Infection Prevention & Control for General Practice – COVID-19

Wednesday, March 31st 2021
7:30 AM - 8:30 AM
Online
Free
About the Event

Please join us for a presentation from our expert presenter, Margaret Jennings, Microbiologist and Infection Prevention & Control Educator, who will provide an Infection Prevention & Control update on COVID-19.

The session learning outcomes are:
1. Understanding why and how variants arise and how they are detected
2. Understanding updated terminology about airborne transmission and clarifying role of surface transmission
3. Understanding when a P2 mask may be required
4. Understanding how the various COVID-19 vaccines work

April 2021

10

Apr 2021

Spend mindful and enjoyable time with other GPs at our first face-to-face event since the onset of the COVID-19 pandemic, Wellbeing Weekend at Novotel Beach Newcastle on Saturday a …

10:00 am 11 hour event
Unknown location From $225

2021 Wellbeing Weekend

Saturday, April 10th 2021
10:00 AM - 9:30 PM
Unknown location
From $225
About the Event

Spend mindful and enjoyable time with other GPs at our first face-to-face event since the onset of the COVID-19 pandemic, Wellbeing Weekend at Novotel Beach Newcastle on Saturday and Sunday 10–11 April.

Designed and led by doctors, the weekend is designed to recharge your batteries after what has been a very difficult time for so many. Saturday’s practical sessions are designed to inspire you to make time for your health and wellbeing, and help you develop the skills you need to do it. Sunday is free for you to enjoy beautiful Newcastle and relax at the beach right outside the venue.

16

Apr 2021

Health in Difference is Australia’s premier conference on the health and wellbeing of lesbian, gay, bisexual, trans, intersex, queer and sexuality, gender, and bodily diverse peopl …

8:00 am 7 hour event
Online Free

Health In Difference & LGBTI Ageing and Aged Care Conferences 2021

Friday, April 16th 2021
8:00 AM - 3:00 PM
Online
Free
About the Event

Health in Difference is Australia’s premier conference on the health and wellbeing of lesbian, gay, bisexual, trans, intersex, queer and sexuality, gender, and bodily diverse people and communities throughout Australia.

The LGBTI Ageing and Aged Care conference is the leading event in Australia for aged, health and human service providers to develop their knowledge, skills and practice to meet the needs of LGBTI consumers. In 2021 those two premier conferences will be hosted online over 3 consecutive Fridays in April.

19

Apr 2021

The Suicide Prevention Australia Symposium 2021 presents a unique opportunity to bring the brightest minds together and latest thinking to promote excellence in suicide prevention. …

10:00 am 4 day event
Online Free

Suicide Prevention Australia Symposium 2021

Starts: Monday, April 19th 2021 at 10:00 AM
Ends: Thursday, April 22nd 2021 at 5:00 PM
Online
Free
About the Event

The Suicide Prevention Australia Symposium 2021 presents a unique opportunity to bring the brightest minds together and latest thinking to promote excellence in suicide prevention. This online event provides a gateway to unite suicide prevention experts to showcase evidence-based solutions and robust discussion, focused on solutions for saving lives.

22

Apr 2021

Changemakers 2021 will explore current research, clinical reasoning and provide an opportunity to share successful models of practice. Ideally suited for those passionate about the …

9:00 am 2 day event
Unknown location Free

Changemakers Conference 2021 - community implementation of developmental disability practices

Starts: Thursday, April 22nd 2021 at 9:00 AM
Ends: Friday, April 23rd 2021 at 5:00 PM
Unknown location
Free
About the Event

Changemakers 2021 will explore current research, clinical reasoning and provide an opportunity to share successful models of practice. Ideally suited for those passionate about therapy and support interventions for babies, children and young people with neuro-developmental conditions. It will feature keynote presentations from international and national experts, along with workshops from leading therapists, clinicians, researchers and those with lived experience of disability.

Get PHN News for your region